A Note on Sufficiency in Binary Panel Data Models

Jochmans, Koen and Magnac, Thierry (2017) A Note on Sufficiency in Binary Panel Data Models. The Econometrics Journal, vol. 20 (n° 2). pp. 259-269.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/31658

Abstract

Consider estimating the slope coefficients of a fixed-effect binary-choice model from twoperiod panel data. Two approaches to semiparametric estimation at the regular parametric rate have been proposed. One is based on a sufficiency requirement, the other is based on a conditional-median restriction. We show that, under standard assumptions, both conditions are equivalent.

Item Type: Article
Language: English
Date: June 2017
Refereed: Yes
Uncontrolled Keywords: binary choice, fixed effects, panel data, regular estimation, sufficiency
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 05 May 2017 15:03
Last Modified: 24 Jan 2019 00:15
OAI ID: oai:tse-fr.eu:31658
URI: http://publications.ut-capitole.fr/id/eprint/24031

Actions (login required)

View Item View Item